Publications with M. Makkai

All publications by Michael Makkai and S. Shelah

Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:158 Harrington, L. A., Makkai, M., & Shelah, S. (1984). A proof of Vaught’s conjecture for \omega-stable theories. Israel J. Math., 49(1-3), 259–280. DOI: 10.1007/BF02760651 MR: 788270
Sh:285 Makkai, M., & Shelah, S. (1990). Categoricity of theories in L_{\kappa\omega}, with \kappa a compact cardinal. Ann. Pure Appl. Logic, 47(1), 41–97. DOI: 10.1016/0168-0072(90)90016-U MR: 1050561